# SDR AALA201709189033

- Difficulty date: September 16, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 50,086 hours, 29,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY LIGHT LENS BROKEN.  REPLACED THE LENS.
